# SDR UPS01236171

- Difficulty date: June 13, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 54,338 hours, 42,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Bs1343 Wl246.5r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK IN SKIN BS 1342.4 AT WL246.5R     CRACKED REMOVED BY BLENDING MATERIAL. DAMAGED AREA REPAIRED IAW SRM5 3-30-3FIG3A USING 2024T3.050 AND .040.
